# SDR QR9R2025100200004

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9761
- Aircraft time: 4,673 hours
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 41800876400
- Part serial: 710918
- Condition: Failed
- Location: Autopilot
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

PITCH ACTUATOR FAIL ON AUTOPILOT TEST. DURING TROUBLESHOOTING, FOUND THE P2 SEMA HAD A VALID SIGNAL IN BUT NO VALID SIGNAL OUT. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-10-00, 4-8.
